MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. MEDLINE FOG INHIBITOR WITH SPONGE; ANTI-FOG

ASPEN SURGICAL PRODUCTS, INC. MEDLINE FOG INHIBITOR WITH SPONGE; ANTI-FOG
Model Number MD-1001
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "issue is the packaging is not correctly perforated and then separated to where multiples are still together and not in their individual package form." after review of pictures, it was determined that the perforation may interfere with the sterility seal.
 
Additional Manufacturer Narrative
We are still attempting to get the device returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
No samples were able to be returned, however pictures were provided for evaluation.The pictures showed that the perforation location was not cut properly, and it compromised the sterility seal.The cutting blades showed nicks which can stop or interrupt the cutting process.To correct the situation, the operator would swap out the old blades for a new set.This was a set-up error, and inspection is manual and the operator did not catch the mistake.Root cause is manufacturing error, specifically human error by the operator.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
MEDLINE FOG INHIBITOR WITH SPONGE
Common Device Name
ANTI-FOG
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key22796273
Report Number3002750084-2025-00039
Device Sequence Number18303506
Product Code OCT
UDI-Device Identifier00840113214822
UDI-Public00840113214822
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K932449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-1001
Device Lot Number372398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown